# SDR AALA201706089005

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,633 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Part number: D5211021000499
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF ADJUSTMENT PASSENGER CREW DOOR 832,  RIGGED DOOR HIGH LOCKING MECHANISM LOWERING SHAFT.
